MAUDE Adverse Event Report: TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1

TERUMO CARDIOVASCULAR SYSTEMS CORPORATION ADVANCED PERFUSION SYSTEM 1; CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Model Number 802112
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 09/11/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Evaluation is in progress, but not yet concluded.
 
Event or Problem Description
Upon receipt of the device, the status of the pressure module remained orange status instead of changing to green when the pump was online.There was no patient involvement.
 
Additional Manufacturer Narrative
The reported complaint could not be confirmed.During laboratory analysis, the product surveillance technician (pst) observed the pressure module to function normally throughout evaluation.Per log analysis, the reported issue occurred on (b)(6) 2018, but the log does not show the module was powered up on that date.It was used on (b)(6) 2018 and the next power up was on (b)(6) 2018.There are no indications of an issue in the log.If additional information becomes available on this complaint that would alter the facts and/or conclusion, a supplemental report will be filed accordingly.

Brand Name
ADVANCED PERFUSION SYSTEM 1
Common Device Name
CONSOLE, HEART-LUNG MACHINE, CARDIOPULMONARY BYPASS-ADVANCED PERFUSION SYSTEM 1
Manufacturer (Section D)
TERUMO CARDIOVASCULAR SYSTEMS CORPORATION
6200 jackson road
ann arbor MI 48103
MDR Report Key7934954
Report Number1828100-2018-00511
Device Sequence Number1786740
Product Code DTQ
UDI-Device Identifier00886799000724
UDI-Public(01)00886799000724(11)180620
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K172220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number802112
Device Catalogue Number802112
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/12/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/11/2018
Supplement Date Received by Manufacturer11/13/2018
Initial Report FDA Received Date10/04/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1